MathSciNet Relay Station
MathSciNet bibliographic data
MR2452816 (2009m:03081) 03E35
Mitchell, William J. $I[\omega\sb 2]$ can be the nonstationary ideal on ${\rm Cof}(\omega\sb 1)$. Trans. Amer. Math. Soc. 361 (2009), no. 2, 561–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement